MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE PEDICLE SCREW SET SCREW; PEDICLE SCREW SPINAL SYSTEM

SPINE WAVE, INC. CAPSURE PEDICLE SCREW SET SCREW; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 11-3000
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The set screw was received for evaluation.A thorough visual examination was performed.The device exhibited signs of use and wear consistent with use in a pedicle screw construct.Review of the device history records for this production lot did not identify any applicable non-conformity to specification.Based on the results of our evaluation, no conclusion can be drawn.
 
Event or Problem Description
The surgeon reported that a single set screw in the two level pedicle screw construct was loose post-operatively.A surgical procedure was performed to replace the set screw and another screw in the construct.

Brand Name
CAPSURE PEDICLE SCREW SET SCREW
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7328766
Report Number3004638600-2018-00002
Device Sequence Number10790553
Product Code NKB
UDI-Device Identifier10840642103953
UDI-Public10840642103953
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K081228
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-3000
Device Lot Number662R116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;